Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 259, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Sep 7, 2012, 5:39 PM CDT for 5 counties in Arkansas. It was in force for 51 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 7, 2012, 5:39 PM CDT (22:39 UTC)
- Expired
- Sep 7, 2012, 6:30 PM CDT
- In force
- 51 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Carroll County, AR, Crawford County, AR, Franklin County, AR, Madison County, AR, Washington County, AR
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 7, 5:40 PM CDT | TSTM WND GST 60 | 2 S Elkins, AR | BETWEEN ELKINS AND DURHAM ALONG HIGHWAY 16. |
| Sep 7, 5:42 PM CDT | TSTM WND GST 70 | Clifty, AR | ESTIMATED 70 MPH WINDS. TREES DOWN AND POWER OUT. |
| Sep 7, 5:45 PM CDT | TSTM WND DMG | Hindsville, AR | NUMEROUS TREES DAMAGED. SOME TREES BLOW DOWN. ONE SHED DESTROYED BY WIND. |
| Sep 7, 5:45 PM CDT | TSTM WND GST 60 | 6 Sw Wesley, AR | LARGE TREE LIMBS DOWN. |
| Sep 7, 5:55 PM CDT | TSTM WND DMG | Berryville, AR | MANY TREES DAMAGED AND BLOWN DOWN. NUMEROUS ROADS WERE BLOCKED BY DOWNED TREES AND TREE LIMBS AROUND BERRYVILLE AND SOUTH. |
| Sep 7, 5:55 PM CDT | TSTM WND DMG | Huntsville, AR | NUMEROUS TREES DAMAGED BY WIND. A FEW TREES BLOWN DOWN BLOCKING ROADS IN HUNTSVILLE AREA. |
| Sep 7, 6:10 PM CDT | TSTM WND DMG | Kingston, AR | NUMEROUS LARGE TREE LIMBS BROKEN AND DOWN. A COUPLE OF TREES BLOWN DOWN. ESTIMATED WINDS OVER 60 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 7, 2:35 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.7 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1095 J/kg
- Mixed-layer CIN
- -182 J/kg
- Mixed-layer LCL
- 1368 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 256 m²/s²
- 0-3 km storm-relative helicity
- 257 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.9
The text
As transmitted, in the capitals the NWS used until 2016.
513
WUUS54 KTSA 072239
SVRTSA
ARC015-033-047-087-143-072330-
/O.NEW.KTSA.SV.W.0259.120907T2239Z-120907T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
539 PM CDT FRI SEP 7 2012
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CARROLL COUNTY IN NORTHWEST ARKANSAS
NORTHEASTERN CRAWFORD COUNTY IN NORTHWEST ARKANSAS
MADISON COUNTY IN NORTHWEST ARKANSAS
SOUTHEASTERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS
NORTHEASTERN FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS
* UNTIL 630 PM CDT
* AT 536 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES WEST OF GRANDVIEW TO 3 MILES SOUTHEAST OF
HINDSVILLE TO WINSLOW...MOVING EAST AT 50 MPH.
STORM HAZARDS INCLUDE...
DAMAGING WIND GUSTS TO 70 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
GRANDVIEW...WITHROW SPRINGS STATE PARK...FORUM...HUNTSVILLE...
BERRYVILLE...URBANETTE...JAPTON...OAK GROVE...AURORA...MARBLE...
GREEN FOREST...RULE...RUDD...WITTER...KINGSTON...SAINT PAUL...
OSAGE...CASS...CARROLLTON...PETTIGREW AND BOSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS. MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY
SUSCEPTIBLE TO HIGH WINDS AND MAY BE OVERTURNED.
&&
LAT...LON 3612 9347 3609 9347 3608 9344 3597 9345
3592 9350 3576 9352 3576 9369 3565 9369
3576 9431 3611 9395 3650 9365 3649 9329
3612 9329
TIME...MOT...LOC 2239Z 283DEG 41KT 3644 9363 3610 9380
3582 9411
$$4 follow-up statements
181
WWUS54 KTSA 072255
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
555 PM CDT FRI SEP 7 2012
ARC015-033-047-087-143-072330-
/O.CON.KTSA.SV.W.0259.000000T0000Z-120907T2330Z/
CARROLL AR-CRAWFORD AR-FRANKLIN AR-MADISON AR-WASHINGTON AR-
555 PM CDT FRI SEP 7 2012
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
SOUTHEASTERN WASHINGTON...MADISON...NORTHEASTERN FRANKLIN...
NORTHEASTERN CRAWFORD AND CARROLL COUNTIES...
AT 553 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM OAK GROVE TO KINGSTON TO BIDVILLE...MOVING EAST AT 45
MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
DAMAGING WIND GUSTS TO 70 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...WITTER...
DRYFORK...CONNOR...BRASHEARS...KINGSTON...SAINT PAUL...COIN...
DENVER...OSAGE...CASS...DUTTON...CARROLLTON...WEATHERS...REDDING...
PETTIGREW...DELMAR...BOSTON...TAFT AND RED STAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS. MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY
SUSCEPTIBLE TO HIGH WINDS AND MAY BE OVERTURNED.
&&
LAT...LON 3612 9347 3609 9347 3608 9344 3597 9345
3592 9350 3576 9352 3576 9369 3565 9369
3576 9431 3611 9395 3650 9365 3649 9329
3612 9329
TIME...MOT...LOC 2256Z 283DEG 41KT 3639 9339 3605 9357
3578 9388
$$089
WWUS54 KTSA 072308 RRA
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
608 PM CDT FRI SEP 7 2012
ARC015-033-047-087-143-072330-
/O.CON.KTSA.SV.W.0259.000000T0000Z-120907T2330Z/
CARROLL AR-CRAWFORD AR-FRANKLIN AR-MADISON AR-WASHINGTON AR-
608 PM CDT FRI SEP 7 2012
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
SOUTHEASTERN WASHINGTON...MADISON...NORTHEASTERN FRANKLIN...
NORTHEASTERN CRAWFORD AND CARROLL COUNTIES...
AT 606 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM COIN TO WEATHERS TO REDDING...MOVING EAST AT 45 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
DAMAGING WIND GUSTS TO 70 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...RED STAR
AND TAFT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS. MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY
SUSCEPTIBLE TO HIGH WINDS AND MAY BE OVERTURNED.
&&
LAT...LON 3612 9347 3609 9347 3608 9344 3597 9345
3592 9350 3576 9352 3576 9369 3565 9369
3576 9431 3611 9395 3650 9365 3649 9329
3612 9329
TIME...MOT...LOC 2308Z 283DEG 41KT 3631 9324 3597 9342
3570 9373
$$443
WWUS54 KTSA 072318
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
618 PM CDT FRI SEP 7 2012
ARC033-143-072327-
/O.CAN.KTSA.SV.W.0259.000000T0000Z-120907T2330Z/
CRAWFORD AR-WASHINGTON AR-
618 PM CDT FRI SEP 7 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHINGTON AND
NORTHEASTERN CRAWFORD COUNTIES IS CANCELLED...
LAT...LON 3612 9329 3612 9347 3609 9347 3608 9344
3597 9345 3587 9352 3576 9352 3576 9369
3565 9369 3570 9396 3573 9396 3573 9392
3575 9389 3576 9392 3601 9367 3636 9356
3635 9329
TIME...MOT...LOC 2317Z 291DEG 29KT 3627 9333 3593 9352
3566 9383
$$
ARC015-047-087-072330-
/O.CON.KTSA.SV.W.0259.000000T0000Z-120907T2330Z/
CARROLL AR-FRANKLIN AR-MADISON AR-
618 PM CDT FRI SEP 7 2012
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
EASTERN MADISON...NORTHEASTERN FRANKLIN AND SOUTHEASTERN CARROLL
COUNTIES...
AT 614 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CARROLLTON TO WEATHERS TO CASS...MOVING EAST AT 35
MPH.
STORM HAZARDS INCLUDE...
DAMAGING WIND GUSTS TO 70 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...REDDING...
RED STAR...DELMAR AND TAFT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS. MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY
SUSCEPTIBLE TO HIGH WINDS AND MAY BE OVERTURNED.
&&
LAT...LON 3612 9329 3612 9347 3609 9347 3608 9344
3597 9345 3587 9352 3576 9352 3576 9369
3565 9369 3570 9396 3573 9396 3573 9392
3575 9389 3576 9392 3601 9367 3636 9356
3635 9329
TIME...MOT...LOC 2317Z 291DEG 29KT 3627 9333 3593 9352
3566 9383
$$794
WWUS54 KTSA 072330
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
630 PM CDT FRI SEP 7 2012
ARC015-047-087-072341-
/O.EXP.KTSA.SV.W.0259.000000T0000Z-120907T2330Z/
CARROLL AR-FRANKLIN AR-MADISON AR-
630 PM CDT FRI SEP 7 2012
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MADISON...NORTHEASTERN
FRANKLIN AND SOUTHEASTERN CARROLL COUNTIES EXPIRES AT 630 PM CDT...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM.
LAT...LON 3612 9329 3612 9347 3609 9347 3608 9344
3597 9345 3587 9352 3576 9352 3576 9369
3565 9369 3570 9396 3573 9396 3573 9392
3575 9389 3576 9392 3601 9367 3636 9356
3635 9329
TIME...MOT...LOC 2318Z 291DEG 29KT 3627 9332 3593 9351
3566 9382
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 3:20 PM CDT, 2 hours 19 minutes earlier.
Area forecast discussion, Sep 7, 3:20 PM CDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
320 PM CDT FRI SEP 7 2012
.DISCUSSION...
CHANGES ARE A COMING. THE SURFACE COLD FRONT...WHICH WAS HELD UP
FOR A TIME TODAY AS A WEAK LOW PRESSURE RIPPLED ON BY...IS NOW ON
THE MOVE. WIND GUSTS ARE TOPPING 50 MPH BEHIND THE FRONT...DUE TO
THE TIGHT PRESSURE GRADIENT AND ISALLOBARIC FORCING. AS THIS
FRONT MOVES SOUTH THE POTENTIAL FOR STRONG WIND GUSTS IN EXCESS OF
40 MPH WILL LIKELY CONTINUE...MAINLY ACROSS NORTHEAST OK. WILL LET
THE ONGOING WIND ADVISORY CONTINUE THRU 03Z AND LET THE EVENING
SHIFT ADJUST IF NEED BE. AHEAD OF THE FRONT...TEMPS HAVE SOARED
ONCE THE MID CLOUDS CLEARED OUT ENOUGH TO ALLOW FOR SOME
INSOLATION. BRISTOW MESONET HAS HIT 108 DEGREES. MUCH OF EASTERN
OK IN FACT IS ABOVE 100 DEGREES THIS HOUR. WILL LET THE HEAT
HEADLINES CONTINUE THROUGH 00Z...AND WE WILL FINALLY BE ABLE TO
SHELVE THIS FOR AWHILE BY TONIGHT.
PRECIP CHANCES WILL BE A CHALLENGE...ESPECIALLY FOR WESTERN
SECTIONS. THE HRRR SUGGESTS THAT CONVECTION WILL GRADUALLY
INCREASE IN COVERAGE IN THE VICINITY OF THE FRONT THIS
AFTERNOON...EVENTUALLY ORGANIZING INTO LINE SEGMENTS OR CLUSTERS
AS THEY MOVE INTO FAR EASTERN OK AND WESTERN AR THIS EVENING. THE
LATEST ECMWF ALSO SUGGESTS A BAND OF POST FRONTAL CONVECTION WILL
DEVELOP LATER ON TONIGHT...AS STRONG MID LVL COLD FRONTOGENESIS
AND QG FORCING FOR ASCENT INCREASES AS THE MAIN SHORTWAVE
APPROACHES. I HAVE ADJUSTED POPS UPWARD ACROSS NORTHEAST OK IN
ANTICIPATION OF THIS. GIVEN THE INSTABILITY AND GRADUALLY
INCREASING SHEAR WITH TIME...SEVERE WIND AND HAIL ARE A GOOD
POSSIBILITY...ESPECIALLY IF AN ORGANIZED LINE SEGMENT OR CLUSTER
CAN GET GOING IN THE HOT WARM SECTOR. PRECIP CHANCES WILL QUICKLY
SHIFT SOUTHEAST AFTER 06Z AND SHOULD BE DONE BY 12Z WITH SKIES
CLEARING OUT.
SHOULD BE A VERY NICE WEEKEND WITH HIGHS IN THE 80S AND LOWS IN
THE 50S...EVEN UPPER 40S BY SUNDAY MORNING OVER PARTS OF NW AR. A
BACK DOOR FRONT WILL ATTEMPT TO KEEP THE WARMING TREND IN CHECK
OVER NE OK AND NW AR SUNDAY AFTERNOON. TEMPS WILL WARM BACK INTO
THE 90S EARLY NEXT WEEK WITH SHORTWAVE RIDGING OVERHEAD. A FRONTAL
BOUNDARY WILL EVENTUALLY PUSH INTO THE REGION BY FRIDAY OF NEXT
WEEK...AND THERE IS REASONABLE ENOUGH AGREEMENT BETWEEN THE MEDIUM
RANGE MODELS TO INSERT A SLIGHT CHANCE FOR THE TAIL END OF THE
FORECAST.
LACY
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 55 80 53 88 / 60 0 0 0
FSM 61 81 54 88 / 60 0 0 0
MLC 60 81 54 89 / 40 0 0 0
BVO 54 81 51 88 / 50 0 0 0
FYV 55 76 48 84 / 80 0 0 0
BYV 54 75 49 81 / 80 0 0 0
MKO 57 80 53 86 / 60 0 0 0
MIO 55 78 53 82 / 70 0 0 0
F10 58 80 56 87 / 50 0 0 0
HHW 63 82 55 87 / 30 0 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...EXCESSIVE HEAT WARNING UNTIL 7 PM FRIDAY FOR OKZ053.
HEAT ADVISORY UNTIL 7 PM FRIDAY FOR OKZ049-OKZ060-OKZ064-OKZ065-
OKZ066-OKZ067-OKZ068-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-
OKZ075-OKZ076.
WIND ADVISORY UNTIL 10 PM FRIDAY FOR OKZ054-OKZ055-OKZ056-OKZ057-
OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-
OKZ066-OKZ067.
AR...HEAT ADVISORY UNTIL 7 PM FRIDAY FOR ARZ019-ARZ020.
EXCESSIVE HEAT WARNING UNTIL 7 PM FRIDAY FOR ARZ029.
&&
LONG TERM....30Hazardous weather outlook, Sep 7, 5:08 PM CDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 508 PM CDT FRI SEP 7 2012 ARZ001-002-010-011-019-020-029-OKZ049-053>076-081015- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 508 PM CDT FRI SEP 7 2012 ...SEVERE WEATHER EXPECTED AS COLD FRONT MOVES THROUGH THIS EVENING... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...NORTHEAST AND EAST CENTRAL OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DANGEROUS HEAT. RISK...ELEVATED. AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. ONSET...ONGOING. SIGNIFICANT WINDS. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. FIRE WEATHER DANGER. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTH OF INTERSTATE 44. DISCUSSION... A STRONG COLD FRONT HAS ENTERED INTO NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS LATE THIS AFTERNOON WITH STRONG TO SEVERE THUNDERSTORMS ALONG THE FRONT. DAMAGING WIND GUSTS UP AROUND 80 MPH WITH LARGE HAIL CONTINUE TO BE THE MAIN THREATS WITHIN THE SEVERE THUNDERSTORMS. THE GREATEST POTENTIAL FOR SEVERE WEATHER AND ALSO PERIODS OF HEAVY RAINFALL WILL BE ALONG AND AHEAD OF THE FRONT INTO THE EVENING HOURS. SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE BEHIND THE FRONT THIS EVENING AND WILL SPREAD SOUTHEASTWARD OVERNIGHT WITH THE MOVEMENT OF THE FRONT. BEHIND THE FRONTAL PASSAGE...STRONG GUSTY WINDS UP IN THE 40 TO 50 MPH RANGE HAVE BEEN OBSERVED ACROSS NORTHEAST OKLAHOMA. GUSTY WINDS WILL CONTINUE BEHIND THE FRONT THROUGH THE EVENING ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. THE FURTHER EAST THE FRONT GETS WINDS SHOULD BE IN THE 30 TO NEAR 40 MPH RANGE THROUGH THE EVENING...MAINLY EAST CENTRAL ARKANSAS AND NORTHWEST ARKANSAS. ELEVATED FIRE WEATHER DANGERS WILL ALSO BE COMMON AHEAD OF THE FRONT WITH BREEZY SOUTHERLY WINDS AND LOW RELATIVE HUMIDITIES. ANY ONGOING FIRES WILL BE DIFFICULT TO CONTAIN AS A SIGNIFICANT WIND SHIFT AND INCREASE IN WIND SPEED OCCURS WITH FRONTAL PASSAGE. FIRE DANGERS BECOME SIGNIFICANT NORTH OF INTERSTATE 44 BEHIND THE FRONT WITH THE STRONG NORTHERLY WINDS. FIRE DANGERS SHOULD BEGIN TO DECREASE OVERNIGHT AS TEMPERATURES FALL AND RELATIVE HUMIDITIES RECOVER. AHEAD OF THE FRONT...TRIPLE DIGIT TEMPERATURE WITH HEAT INDICES AROUND 105 DEGREES REMAIN POSSIBLE OVER SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. TEMPERATURES WILL BEGIN TO DROP OFF ONCE THE FRONTAL PASSAGE MOVES THROUGH. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL. SUNDAY AND MONDAY...NO HAZARDS. TUESDAY AND WEDNESDAY...VERY HIGH FIRE WEATHER POTENTIAL. THURSDAY...NO HAZARDS. EXTENDED DISCUSSION... SURFACE HIGH PRESSURE WILL BUILD INTO THE SOUTHERN PLAINS THIS WEEKEND. THE FIRE DANGER THREAT WILL REMAIN ON SATURDAY GIVEN THE DRIER AIR-MASS AND BRISK NORTH WINDS. HIGH PRESSURE WILL SHIFT EAST OF THE REGION MONDAY INTO TUESDAY WITH SOUTHERLY WINDS INCREASING. LIMITED MOISTURE RETURN FROM THE GULF WILL CREATE AN INCREASING FIRE DANGER THREAT TUESDAY AND WEDNESDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Sep 7, 3:58 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
358 PM CDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM TSTM WND DMG 6 SSE DELAWARE 36.70N 95.60W
09/07/2012 NOWATA OK TRAINED SPOTTER
METAL SIDING OF OUTDOOR GARAGE BLOWN OFF. SHINGLE DAMAGE
TO SEVERAL ROOFS. 6 INCH DIAMETER LIMBS DOWN. FEW SMALL
BRADFORD PEAR TREES DOWN.
&&
CASLocal storm report, Sep 7, 4:13 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
413 PM CDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND GST 2 NE MIAMI 36.89N 94.85W
09/07/2012 M64 MPH OTTAWA OK MESONET
&&
CASLocal storm report, Sep 7, 5:17 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
517 PM CDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG N NOWATA 36.70N 95.64W
09/07/2012 NOWATA OK LAW ENFORCEMENT
SEMI OVERTURNED ON US HIGHWAY 169.
0315 PM TSTM WND DMG NOWATA 36.70N 95.64W
09/07/2012 NOWATA OK PUBLIC
POWER LINES DOWN IN NOWATA.
0353 PM TSTM WND GST VINITA 36.64N 95.15W
09/07/2012 M84.00 MPH CRAIG OK PUBLIC
GUST MEASURED AT VINITA TOLL BOOTH ON WILL ROGERS
TURNPIKE.
0354 PM TSTM WND DMG CLAREMORE 36.31N 95.62W
09/07/2012 ROGERS OK PUBLIC
SEVERAL TREES UPROOTED. SOME ROOF DAMAGE IN TOWN.
0355 PM TSTM WND DMG 3 S MIAMI 36.83N 94.88W
09/07/2012 OTTAWA OK PUBLIC
SEMI OVERTURNED ON WILL ROGERS TURNPIKE NEAR MILE MARKER
306.
&&
CASLocal storm report, Sep 7, 5:28 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
528 PM CDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM NON-TSTM WND GST TULSA 36.13N 95.92W
09/07/2012 E55.00 MPH TULSA OK PUBLIC
ROOF DAMAGE NEAR 41ST AND MINGO.
0310 PM NON-TSTM WND GST BROKEN ARROW 36.05N 95.79W
09/07/2012 E55.00 MPH TULSA OK PUBLIC
TREE DAMAGE.
0345 PM TSTM WND DMG CHELSEA 36.54N 95.43W
09/07/2012 ROGERS OK PUBLIC
SEVERAL TREES DAMAGED.
&&
CASLocal storm report, Sep 7, 5:31 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
531 PM CDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG CHECOTAH 35.47N 95.52W
09/07/2012 MCINTOSH OK EMERGENCY MNGR
FENCES DOWN. ROOF DAMAGE. METAL SHED ROOF BLOWN OFF.
ESTIMATED GUST TO 70 MPH.
&&
CASLocal storm report, Sep 7, 5:35 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
535 PM CDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG FAYETTEVILLE 36.06N 94.16W
09/07/2012 WASHINGTON AR PUBLIC
POWER LINES REPORTED DOWN IN SOUTH FAYETTEVILLE.
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 7:01 PM CDT | Severe Thunderstorm Warning | TSA | Madison | 44 min |
| Sep 6, 7:32 PM CDT | Severe Thunderstorm Warning | TSA | Carroll, Madison | 43 min |
| Sep 6, 8:06 PM CDT | Special Weather Statement | TSA | Carroll | 39 min |
| Sep 6, 8:13 PM CDT | Severe Thunderstorm Warning | TSA | Carroll | 32 min |
| Sep 7, 4:09 PM CDT | Severe Thunderstorm Warning | TSA | Benton | 51 min |
| Sep 7, 4:39 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison | 51 min |
| Sep 7, 5:01 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Crawford, Madison, Washington | 59 min |
| Sep 7, 5:55 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 65 min |
| Sep 7, 6:37 PM CDT | Severe Thunderstorm Warning | TSA | Franklin, Sebastian | 38 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.